# SDR C2XA01CL035

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod
- Part number: 14571121403
- Condition: Worn
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

LGA FLIGHT 4244 THE CREW REPORTED A VIBRATION IN FLIGHT IN THE ELEVATOR CONTROL, NOTICABLE ABOVE 250 KNOTS.  THE VIBRATION INCREASED AS THE SPEED INCREASED.  A HUMMING SOUND WAS ALSO HEARD ON THE FLIGHT DECK.  MAINTENANCE INSPECTED AND FOUND THE LEFT AND RIGHT MAIN GEAR DOORS TO HAVE EXCESS PLAY ON THE ATTACH RODS.  THE DOORS APPEARED TO BE SLIGHTLY HANGING DOWN IN THE AIRSTREAM.  BOTH ATTACH RODS WERE REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORY AND RELEASED FOR SERVICE.
